# SDR USAASA03128

- Difficulty date: November 12, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Lack Of Lube
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, THE LANDING GEAR HAD TO BE CYCLED A SECOND TIME TO GET IT TO RETRACT.  THE FLT CONTINUED TO BOS AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE LUBED THE LANDING GEAR, JACKED THE AIRCRAFT, AND PERFOREMD A GEAR SWING. OPERATIONALLY CHECKS OK.  (M)
